Alert archive / California / Beach Hazards Statements in 2025

Beach Hazards Statement 8, NWS San Diego, CA

May 31, 2025Orange County, San Diego County, California

NWS San Diego, CA issued this beach hazards statement at May 31, 2025, 12:53 PM PDT for Orange County, San Diego County, California. It took effect at Jun 1, 2025, 9:00 AM PDT. It was in force for 65 hr.

The area

The counties it named.

The facts

Issued
May 31, 2025, 12:53 PM PDT (19:53 UTC)
In effect from
Jun 1, 2025, 9:00 AM PDT
Expired
Jun 4, 2025, 2:00 AM PDT
In force
65 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, San Diego County, CA

The radar

The San Diego radar (KNKX), 53 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 7.9 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2025-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2025-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1989 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

086 
WHUS46 KSGX 311953
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
1253 PM PDT Sat May 31 2025

CAZ043-552-011200-
/O.NEW.KSGX.BH.S.0008.250601T1600Z-250604T0000Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
1253 PM PDT Sat May 31 2025

...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH
TUESDAY AFTERNOON...

* WHAT...Elevated surf of 4 to 6 feet with sets to 7 or 8 feet
  expected, primarily for south to south-southwest facing beaches
  in Orange County.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...From Sunday morning through Tuesday afternoon.

* IMPACTS...Strong rip currents will create hazardous swimming
  conditions.

* ADDITIONAL DETAILS...Surf increases Sunday, peaking Monday,
  before gradually falling through mid week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
13 follow-up statements
571 
WHUS46 KSGX 311958
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
1258 PM PDT Sat May 31 2025

CAZ043-552-020200-
/O.CON.KSGX.BH.S.0008.250601T1600Z-250604T0000Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
1258 PM PDT Sat May 31 2025

...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH
TUESDAY AFTERNOON...

* WHAT...Elevated surf of 4 to 6 feet with sets to 7 or 8 feet
  expected, primarily for south to south-southwest facing beaches
  in Orange County.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...From Sunday morning through Tuesday afternoon.

* IMPACTS...Strong rip currents will create hazardous swimming
  conditions.

* ADDITIONAL DETAILS...Surf increases Sunday, peaking Monday,
  before gradually falling through mid week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
&&

$$
882 
WHUS46 KSGX 010411
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
911 PM PDT Sat May 31 2025

CAZ043-552-011300-
/O.CON.KSGX.BH.S.0008.250601T1600Z-250604T0000Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
911 PM PDT Sat May 31 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 9 AM PDT SUNDAY
THROUGH TUESDAY AFTERNOON...

* WHAT...Elevated surf of 4 to 6 feet with sets to 7 or 8 feet 
  expected, primarily for south to south-southwest facing 
  beaches in Orange County.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...From Sunday morning through Tuesday afternoon.

* IMPACTS...Strong rip currents will create hazardous swimming 
  conditions.

* ADDITIONAL DETAILS...Surf increases Sunday, peaking Monday, 
  before gradually falling through mid week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
254 
WHUS46 KSGX 010903
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
203 AM PDT Sun Jun 1 2025

CAZ043-552-012100-
/O.CON.KSGX.BH.S.0008.250601T1600Z-250604T0000Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
203 AM PDT Sun Jun 1 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 9 AM PDT THIS
MORNING THROUGH TUESDAY AFTERNOON...

* WHAT...Elevated surf of 4 to 6 feet with sets to 7 or 8 feet 
  expected, primarily for south to south-southwest facing 
  beaches in Orange County.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...From Sunday morning through Tuesday afternoon.

* IMPACTS...Strong rip currents will create hazardous swimming 
  conditions.

* ADDITIONAL DETAILS...Surf increases through today, peaks 
  Monday, before gradually falling through mid week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
718 
WHUS46 KSGX 011931
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
1231 PM PDT Sun Jun 1 2025

CAZ043-552-020745-
/O.CON.KSGX.BH.S.0008.000000T0000Z-250604T0000Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
1231 PM PDT Sun Jun 1 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

* WHAT...Elevated surf of 4 to 6 feet with sets to 7 or 8 feet 
  expected, primarily for south to south-southwest facing 
  beaches in Orange County.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...From Sunday morning through Tuesday afternoon.

* IMPACTS...Strong rip currents will create hazardous swimming 
  conditions.

* ADDITIONAL DETAILS...Surf increases through today, peaks 
  Monday, before gradually falling through mid week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
163 
WHUS46 KSGX 020438
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
938 PM PDT Sun Jun 1 2025

CAZ043-552-021245-
/O.CON.KSGX.BH.S.0008.000000T0000Z-250604T0000Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
938 PM PDT Sun Jun 1 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

* WHAT...Elevated surf of 4 to 6 feet with sets to 7 or 8 feet 
  expected, primarily for south to south-southwest facing 
  beaches in Orange County.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...From Sunday morning through Tuesday afternoon.

* IMPACTS...Strong rip currents will create hazardous swimming 
  conditions.

* ADDITIONAL DETAILS...Surf increases through today, peaks 
  Monday, before gradually falling through mid week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
457 
WHUS46 KSGX 020842
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
142 AM PDT Mon Jun 2 2025

CAZ043-552-022200-
/O.CON.KSGX.BH.S.0008.000000T0000Z-250604T0000Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
142 AM PDT Mon Jun 2 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

* WHAT...Elevated surf of 2 to 5 feet with sets to 6 feet
  expected, primarily for south to southwest facing beaches.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...through Tuesday afternoon.

* IMPACTS...Strong rip currents will create hazardous swimming
  conditions, especially Tuesday.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as rip
currents and other hazards are possible. Caution should be used 
when in or near the water. 

&&

$$
561 
WHUS46 KSGX 021920
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
1220 PM PDT Mon Jun 2 2025

CAZ043-552-030730-
/O.CON.KSGX.BH.S.0008.000000T0000Z-250604T0000Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
1220 PM PDT Mon Jun 2 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

* WHAT...Elevated surf of 4 to 6 feet with sets to 7 feet 
  expected, primarily for south to southwest facing beaches.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...Through Tuesday afternoon.

* IMPACTS...Strong rip currents will create hazardous swimming 
  conditions, especially Tuesday.

* ADDITIONAL DETAILS...Surf will continue to slowly decrease into
  Wednesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
543 
WHUS46 KSGX 030344
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
844 PM PDT Mon Jun 2 2025

CAZ043-552-031145-
/O.CON.KSGX.BH.S.0008.000000T0000Z-250604T0000Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
844 PM PDT Mon Jun 2 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

* WHAT...Elevated surf of 3 to 5 feet with sets to 6 feet 
  expected, primarily for south to southwest facing beaches.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...Through Tuesday afternoon.

* IMPACTS...Strong rip currents will create hazardous swimming 
  conditions, especially Tuesday.

* ADDITIONAL DETAILS...Surf will continue to slowly decrease 
  into Wednesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
826 
WHUS46 KSGX 030850
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
150 AM PDT Tue Jun 3 2025

CAZ043-552-032130-
/O.CON.KSGX.BH.S.0008.000000T0000Z-250604T0000Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
150 AM PDT Tue Jun 3 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
AFTERNOON...

* WHAT...Elevated surf of 3 to 5 feet with sets to 6 feet 
  expected, primarily for south to southwest facing beaches.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...Through this afternoon.

* IMPACTS...Strong rip currents will create hazardous swimming
  conditions.

* ADDITIONAL DETAILS...Surf will continue to slowly decrease 
  into Wednesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as rip
currents and other hazards are possible. Caution should be used 
when in or near the water. 

&&

$$
182 
WHUS46 KSGX 030903
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
203 AM PDT Tue Jun 3 2025

CAZ043-552-032130-
/O.EXT.KSGX.BH.S.0008.000000T0000Z-250604T0900Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
203 AM PDT Tue Jun 3 2025

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH LATE TONIGHT...

* WHAT...Elevated surf of 3 to 5 feet with sets to 6 feet
  expected, primarily for south to southwest facing beaches. Also,
  there is a chance of thunderstorms that could produce lightning. 

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...Surf hazards through this afternoon. Chance of lightning
  this afternoon through tonight.

* IMPACTS...Strong rip currents will create hazardous swimming
  conditions. Lightning is possible in the vicinity of any
  thunderstorms. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as rip
currents and other hazards are possible. Caution should be used
when in or near the water.

A beach hazards statement for beach lightning means that there is
the potential for cloud to ground or cloud to water lightning
strikes which could result in injury or death. Move indoors until
the storm passes and stay away from metal objects.

&&

$$
544 
WHUS46 KSGX 032048
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
148 PM PDT Tue Jun 3 2025

CAZ043-552-040600-
/O.CON.KSGX.BH.S.0008.000000T0000Z-250604T0900Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
148 PM PDT Tue Jun 3 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* WHAT...Elevated surf of 3 to 5 feet with sets to 6 feet 
  expected, primarily for south to southwest facing beaches. 
  Also, there is a chance of thunderstorms that could produce 
  lightning. 

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas. 

* WHEN...Surf hazards through this afternoon. Chance of 
  lightning this afternoon through tonight. 

* IMPACTS...Strong rip currents will create hazardous swimming 
  conditions. Lightning is possible in the vicinity of any 
  thunderstorms. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as rip
currents and other hazards are possible. Caution should be used
when in or near the water.

A beach hazards statement for beach lightning means that there is
the potential for cloud to ground or cloud to water lightning
strikes which could result in injury or death. Move indoors until
the storm passes and stay away from metal objects.

&&

$$
949 
WHUS46 KSGX 040337
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
837 PM PDT Tue Jun 3 2025

CAZ043-552-040900-
/O.CON.KSGX.BH.S.0008.000000T0000Z-250604T0900Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
837 PM PDT Tue Jun 3 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 2 AM PDT
WEDNESDAY...

* WHAT...Elevated surf of 3 to 5 feet with sets to 6 feet
  expected, primarily for south to southwest facing beaches. 

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...Through 2 AM Wednesday.

* IMPACTS...Strong rip currents will create hazardous swimming
  conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

SS
416 
WHUS46 KSGX 040845
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
145 AM PDT Wed Jun 4 2025

CAZ043-552-040945-
/O.EXP.KSGX.BH.S.0008.000000T0000Z-250604T0900Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
145 AM PDT Wed Jun 4 2025

...BEACH HAZARDS STATEMENT WILL EXPIRE AT 2 AM PDT EARLY THIS
MORNING...

Swell and surf have subsided and hazardous swimming conditions are
no longer expected. 

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this beach hazards statement went out at May 31, 9:24 AM PDT, 3 hours 29 minutes earlier.

Area forecast discussion, May 31, 9:24 AM PDT, 3 hours 29 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
924 AM PDT Sat May 31 2025

.SYNOPSIS...
An area of low pressure to the south will bring cloudier conditions
and a chance for showers and thunderstorms this weekend. Slightly
cooler today, with further cooling tomorrow into early next week.
High pressure over the Pacific will move closer to the region
later in the week, leading to warmer weather across SoCal.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

.Morning Update...

High clouds continue to increase over SE California into San Diego
County this morning. As stated below, clouds may thicken enough to
bring light shower and sprinkles to southern areas later this
afternoon. As the low pressure system to the south pushes inland,
expect a better chance of showers overnight into Sunday. Models
slightly differ on exact placement of the low as it pushes inland
on Sunday. If the low stays further west, it will bring a better
chance of showers and storms across inland areas; not so much if
it pushes further east into the desert. No forecast changes this
morning as this degree of uncertainty continues. High temperatures
today will continue to be warm, but would not be surprised to see
them turn out a few degrees cooler in southern areas due to
increased high cloud coverage this morning.

.Previous Discussion (312 AM Saturday)...

A cut-off upper level low was meandering over the Pacific Waters
at roughly 300 miles southwest of San Diego. Clouds will continue
to lift and thicken, with some light rain showers becoming
possible by later in the day due to the influence of this U/L low,
especially over the mountains of San Diego County. The lower
heights over the region due to the upper level low, as well as mid
to upper level clouds moving overhead, will result in
temperatures being slightly cooler today, ranging from the low to
mid 70s at the coast, to upper 80s in the inland areas of San
Diego and Orange counties, to mid to upper 90s for most areas
within the IE. For the mountains and deserts, temperatures will
still be on the mild side, and slightly above the seasonal average
for this time of year. Given how high based any precipitable
clouds will be, it is more likely that most of these showers will
be in the form of virga (precip evaporating before reaching the
surface).

The latest models are in relatively good agreement with the
transition of this U/L low, which looks to remain nearly quasi-
stationary through the early morning hours on Sunday, until it
finally begins to propagate northeastward after getting "kicked" out
of position by another deepening low in the split flow of the
longwave trough over the region. Simultaneously, there is also going
to be the remnants of a tropical system (currently Tropical Storm
Alvin), feeding moisture into the U/L low from the south. A
general consensus of the models puts its position roughly to the
southeast of San Diego by the early morning on Sunday. This puts a
lot of the region more on the convergent quadrant of the U/L low,
and precipitation might be more sparse due to this.

By later in the afternoon on Sunday, and especially with some
increased instability with further moisture streaming up from the
remnants of Alvin, that there will be a better chance of more
widely scattered showers and possibly even a few thunderstorms
over the mountains and east-facing slopes of the high deserts in
San Diego County. The chance of precip will diminish going north
and west. There could be a few cells dropping locally heavier
amounts for portions of the mountains and deserts with the
developing showers and thunderstorms by later in the afternoon,
otherwise most areas will struggle to receive a tenth of an inch
or more before it is all said and done. There will be some
stronger and gusty winds, although not anything strong enough to
warrant the issuance of any wind advisories. It will also be
cooler on Sunday, and even further cooler on Monday, with highs
being slightly below the seasonal average for most locations.

Tuesday through early next weekend...

There will be a gradual warmup for the region beginning Tuesday, and
on through into the early part of the following weekend. Given that
there will continue to be an overall area of troughing remaining in
place over the western states, it will continue to be closer to the
seasonal average with pleasant conditions in place throughout this
period in the forecast with high pressure conditions in control.

&&

.AVIATION...
311530Z...Coasts/Valleys...Low clouds based 700-1100ft MSL with tops
to 1700ft MSL extend down the coast and up to 5-10 miles inland and
SCT high clouds around 20,000ft. Low clouds are already beginning to
clear and will continue through 17-18z. Isolated showers are
possible starting later this morning/this afternoon, mainly in San
Diego Co, with a 10-20% chance for SHRA at coastal and valley sites.
Greater chances for SHRA overnight through Sunday morning. Low
clouds may redevelop tonight, with lesser inland extent and only a
20-40% chance for a CIG at KSAN or other coastal sites, with the
best chance being between 12-16z Sunday. Iso TSRA will possible for
the far eastern valleys and foothills, primarily after 18z Sunday.

Deserts/Mountains...SCT-BKN high clouds at 10,000-20,000ft MSL
through the day. -SHRA possible starting this afternoon with higher
chances tonight and Sunday morning, especially in San Diego County
mtns. Brief outflow gusts over 25 kts possible with any developing
SHRA. Iso-Sct TSRA possible generally after 18z Sunday with the
highest confidence being in the mountains/higher terrain. Near zero
VIS in any storm with heavy rain, along with erratic and gusty
winds.

&&

.MARINE...
No hazardous marine conditions are expected through Wednesday.
Chance of showers (20-35%) tonight into Sunday across the coastal
waters.

&&

.BEACHES...
A long period south swell will build into the region Sunday, leading
to elevated surf for south and southwest facing beaches of 4 to 6
feet with sets to 7 or 8 feet possible. This will result in higher
rip current risk and locally hazardous swimming conditions. Surf
peaks Monday and gradually diminishes Tuesday through Thursday.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...None.
PZ...None.

&&

UPDATE...APR
PUBLIC...Stewey
AVIATION/MARINE...Zuber

In the hours before

Special weather statement, May 31, 12:27 PM PDT, 26 minutes before
Special Weather Statement
National Weather Service San Diego CA
1227 PM PDT Sat May 31 2025

CAZ043-050-312015-
San Diego County Coastal Areas CA-San Diego County Inland Valleys CA-
1227 PM PDT Sat May 31 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN SAN DIEGO COUNTY
THROUGH 115 PM PDT...

At 1227 PM PDT, Doppler radar was tracking a strong thunderstorm over
Otay Mesa, or over Chula Vista, moving west at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Chula Vista, National City, Imperial Beach, Coronado, Otay Mesa,
Paradise Hills, Otay Mesa West, San Ysidro, Bonita, Mountain View, La
Presa, Spring Valley, Palm City, Nestor, Bay Terraces, Ocean Crest,
Shelltown, Tijuana River Valley, Egger Highlands, and Southcrest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3260 11714 3259 11711 3260 11710 3261 11712
      3268 11713 3267 11716 3266 11716 3269 11719
      3269 11717 3268 11717 3269 11713 3269 11689
      3256 11688 3254 11712
TIME...MOT...LOC 1927Z 089DEG 15KT 3260 11698

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Munyan

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 12:27 PM PDTSpecial Weather StatementSGXSan Diego48 min

Nearby

Beach Hazards Statements in California, 2025Every beach hazards statement in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.